# SDR USAA2012103000013

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,787 hours, 17,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Inoperative
- Location: Cabin
- Part time: 28,079 hours, 13,400 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS & SEAT LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT (12WL) IAW AMM 33-51-38-400.  OPS CHECKED GOOD.
